3 doctors weighed in:

How do you not get diarrhea when taking the antidepressant escitalopram?

3 doctors weighed in
Dr. Bassam Amawi
Psychiatry
1 doctor agrees

In brief: Take it after food

And eventually , u may get used to it.

In brief: Take it after food

And eventually , u may get used to it.
Dr. Bassam Amawi
Dr. Bassam Amawi
Thank
Dr. Kevin Considine
Family Medicine

In brief: Depends

Diarrhea as well as abdominal cramping is a very common side effect of escitalopram.
For many people that take it, this side effect lessens and diasppears after a couple of weeks. But not everyone is so lucky. If that is the case then i would consult your doctor and decide if another medication would be more appropriate.

In brief: Depends

Diarrhea as well as abdominal cramping is a very common side effect of escitalopram.
For many people that take it, this side effect lessens and diasppears after a couple of weeks. But not everyone is so lucky. If that is the case then i would consult your doctor and decide if another medication would be more appropriate.
Dr. Kevin Considine
Dr. Kevin Considine
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors